Other Sellers on Amazon
+ $4.87 shipping
+ $4.99 shipping
Member's Mark Formerly Known As Simply Right Cetirizine Hydrochloride Allergy Tablets,10 mg-400 Count.
- 400 Count Value Package
- Original prescription strength Cetirizine HCI 10 mg
- For indoor and outdoor allergies
- Laboratory tested - Quality assured
- Member's Mark is now Simply Right: Same Quality Fresh, New Look
Frequently Bought Together
Customers Who Bought This Item Also Bought
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.
Top Customer Reviews
If you already use Zyrtec or have seasonal/pet allergies and are looking for a great product, pick this up. Cetirizine works great for me, has no drowzy side effects and doesn't have a decongestant (I prefer not to take those if not needed).
When I purchased this package, I received a total of 400 pills which taken daily is over one years worth. This was the price of one month of Zyrtec. I was advised by my doctor to take about 3 months worth and then take a month break and then start again. He said that your body gets immune to them so it is best to take a break. I have been taking them off and on for two years now and they have really helped me during the allergy season. For me Allergy season is spring and fall.
Since they have worked so well for me I have suggested them to my cousins who have real bad allergies.
This package contains two bottles. One has 370 pills and the smaller bottle has 30 pills. I used the smaller bottle first, then poured some from the bigger bottle into the little one to use. That way the other ones still stay fresh.
Note, these pills are small, about the length of my little fingernail. They are easy to swallow. I do not notice any drowsiness from taking them.
If you have any allergies that come the same time each year. Start taking these about one month before that time and you should notice a difference in your symptoms during the allergy season.
Most Recent Customer Reviews
Don't buy those brand name rip offs. These ate exactly the same for much less.Published 5 days ago by Rick
Great allergy medicine. They work just as good as the Zyrtec for me personally.Published 1 month ago by CSNorCal
This product works as well as name brand, "Zyrtec." Also cost much less. Provides relief from my allergies. Read morePublished 1 month ago by George Miller